# SDR 2008UALA02014

- Difficulty date: April 7, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N311UA
- Make and model: Boeing 737322
- Aircraft serial: 23672
- Aircraft time: 59,166 hours, 32,577 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Damaged
- Location: Bs 490
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CREASE BEAM INNER CHORD NEEDS CUT TO FROM BS 490 STR 17R.  SUPPLEMENTAL DATA UPDATE, MAJOR REPAIR ACCOMPLISHED: REPAIRED SECTION OF CREASE BEAM CUT TO FACILITATE CARGO PIT DOOR FRAME REPLACEMENT, CONSISTING OF NESTED ANGLE REPAIR.
